# SDR AALA20160621012

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 48,563 hours, 19,875 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CENTER WING REAR SPAR VERTICAL PRESSURE WEB AT FUSELAGE STA 663.75 IS CRACKED BETWEEN LBL 40 AND LBL 45.6 AND BETWEEN RBL 40 AND RBL 45.6.  REPAIRED WEB IAW EA 261275 AND EA 261273.
